# SDR HALA2016042200030

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 25,422 hours, 4,096 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 5
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

THE CREW SAFELY ABORTED THE TAKEOFF AT 65 KNOTS DUE TO BRAKES HOT MESSAGE ON DEPARTURE ROLL. THE NR 5 WAS BRAKE SHOWING 300 DEGREES. THE BRAKES WERE COOL AND A SPIN CHECK SHOWED NO DRAGGING. DISCONNECTED NR 5 BRAKE AND REPLACED NR 5 BRAKE ASSY.
